# SDR AMTA200600012

- Difficulty date: January 8, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN AT IWS 390 AFT OF REAR SPAR FOUND CRACKED.  STOP DRILLED END OF CRACK IAW L1011 SRM 57-32-00 PAGE 822 FIG 811 CRACK UNDER 2 INCHES (1.87 INCHES).  (M)
